Advanced search
Start date
Betweenand

Analytic torsion and its geometric interpretation in natural spaces

Abstract

We propose the study of the geometric elements involved in the Analytic Torsion of singular spaces with the purpose to extend the Cheeger-Müller theorem. This project is a continuation of the Auxílio Regular 2010/16660-1. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
HARTMANN, L.; SPREAFICO, M.. ON THE CHEEGER-MULLER THEOREM FOR AN EVEN-DIMENSIONAL CONE. ST PETERSBURG MATHEMATICAL JOURNAL, v. 27, n. 1, p. 137-154, . (13/04396-6)
HARTMANN, LUIZ; SPREAFICO, MAURO. The analytic torsion of the finite metric cone over a compact manifold. JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, v. 69, n. 1, p. 311-371, . (13/04396-6)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.